Mean value theorems for binary Egyptian fractions II

Volume 155 / 2012

Jing-Jing Huang, Robert C. Vaughan Acta Arithmetica 155 (2012), 287-296 MSC: Primary 11D68; Secondary 11D45. DOI: 10.4064/aa155-3-5

Authors

  • Jing-Jing HuangDepartment of Mathematics
    McAllister Building
    Pennsylvania State University
    University Park, PA 16802-6401, U.S.A.
    e-mail
  • Robert C. VaughanDepartment of Mathematics
    McAllister Building
    Pennsylvania State University
    University Park, PA 16802-6401, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image